# SDR B65A106213

- Difficulty date: September 21, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,790 hours
- Engine: Allsn 250C28
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Unit
- Part number: 105980624
- Part serial: 0993002
- Condition: Unserviceable
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL UNIT IS CAUSING AN UNCONTROLLABLE LATERAL INPUT.
